MAUDE Adverse Event Report: EZ WAY INC 500 LB SMART LIFT

EZ WAY INC 500 LB SMART LIFT
Model Number L500PS-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Resident has a specialty wheel chair.The lift was on patient's left side, and the bed was on her right side.The cnas hooked up the resident with top loops on red and bottom/leg loops on silver.Cnas started lifting resident.Her feet were straight out.They cleared the chair and paused to get resident's weight.They started to pull back.One cna was guiding the resident and the 2 cna was guiding the legs.The top left shoulder loop came off and resident fell.The cnas tried to break the fall.Resident was parallel to wheelchair and fell on floor.The resident sustained a left 2nd and 3rd rib fracture.

Brand Name
500 LB SMART LIFT
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key24966967
Report Number2183887-2026-00005
Device Sequence Number21456633
Product Code FSA
UDI-Device Identifier00848914000057
UDI-Public(01)00848914000057
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL500PS-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight89 KG